Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 23, 2014, 04:52:06 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631532
  • Total Topics: 47803
  • Online Today: 244
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 150
Total: 154

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: strange  (Read 1017 times)

0 Members and 1 Guest are viewing this topic.

Offline SpringinJune23

  • member
  • Posts: 1
strange
« on: June 26, 2012, 11:16:57 PM »
I just made 23 and have been positive since i was 19. I've taken many different med combo's but most of them made me too sick or i was allergic to them. Since 2011 i have been taking isentress and truvada. Isentress twice a day and truvada once. I began to get headaches but after two months i was undetectable so i delt with it. Well really not really. I decided to take half of what i was originally prescribed of isentress. So i take one at night with one truvada. Bad right? well i have been doing that for a year now and i still remain undetectable. My t-cells are like 400 and something which may seem low but that's what they were before i tested positive. Something i should note is that my ex-boyfriend the man that infected me in the first place went 20 years without taking meds and rarely got sick. In which he convinced himself that he did not have it though a positive test in the 80's. Have anyone else experience anything of the sort?

Offline Ann

  • Administrator
  • Member
  • Posts: 28,134
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: strange
« Reply #1 on: June 27, 2012, 07:02:38 AM »
Hi Spring, welcome to the forums.

It sounds like your ex was what's called a Long Term Non-Progressor (LTNP for short). It's not all that uncommon.

I've been poz for fifteen years and I'm only just about to start meds - not because my numbers are terrible or because I'm sick, I'm not. My numbers are still ok but not as good as they used to be and as I'm not getting any younger (I'll be 50 in November), I feel it's time for me to start.

There are other members here who are LTNPs - and a few LTNP who started meds after years of being well and med-free. So yes, what happened to your ex is not strange - it's just not as common as people who need meds within a few years of becoming poz.

If your combo is working for you the way you take it, then that's good. The goal of treatment is to remain undetectable. Just make sure you're being regularly monitored in case you experience viral rebound. And make sure you never miss a dose - on your lower dose that could spell trouble. Be careful!

Also I wonder, have you ever tried taking the full isentress dose at night? You may not experience the headaches that way and you'd at least be getting more of the med into your system. Once a day isentress was trialed but stopped as it didn't seem to work for all.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.